Translator Disclaimer
15 February 2016 Complete asymptotic expansion of the spectral function of multidimensional almost-periodic Schrödinger operators
Leonid Parnovski, Roman Shterenberg
Duke Math. J. 165(3): 509-561 (15 February 2016). DOI: 10.1215/00127094-3166415

Abstract

We prove the existence of a complete asymptotic expansion of the spectral function (the integral kernel of the spectral projection) of a Schrödinger operator H=Δ+b acting in Rd when the potential b is real and either smooth periodic, or generic quasiperiodic (finite linear combination of exponentials), or belongs to a wide class of almost-periodic functions.

Citation

Download Citation

Leonid Parnovski. Roman Shterenberg. "Complete asymptotic expansion of the spectral function of multidimensional almost-periodic Schrödinger operators." Duke Math. J. 165 (3) 509 - 561, 15 February 2016. https://doi.org/10.1215/00127094-3166415

Information

Received: 24 June 2014; Revised: 20 March 2015; Published: 15 February 2016
First available in Project Euclid: 17 December 2015

zbMATH: 1337.35104
MathSciNet: MR3466162
Digital Object Identifier: 10.1215/00127094-3166415

Subjects:
Primary: 35P20
Secondary: 47A55, 47G30, 81Q10

Rights: Copyright © 2016 Duke University Press

JOURNAL ARTICLE
53 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.165 • No. 3 • 15 February 2016
Back to Top